# SDR SIMA20150711002

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,006 hours, 34,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LIGHT ON CAPTAINS FLASHLIGHT IS NOT ILLUMINATED.  R & R CAPTAINS FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
